Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling in feet, red spots in legs. Blood sugar elevated. Prescribed Lasix and ferrous sulfate. Should we wait?

My mother is 65 years of age, she is having swelling in her feet for the past four days and also red spots appear in her legs bilaterally, the right is more swollen than left, the doctor took lab tests in which her hemoglobin is 3.8, urine, creatinine and electrolytes are all within normal limits, her randon blood sugar is slightly elevated, her blood pressure was 160/100 the first day and 160/80 the next day. the doctor has prescribed lasix half tablet for 3 days and ferrous sulfate for 10 days. Iis the symptom due to low hemoglobin level, can we wait for a week to see if the symptoms are reducing or should we seek specialist help. she is also taking aten 25 for blood pressure.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
From your history it seems that you might be having some cardiac problem.
Hemoglobin is also very low and I think oral iron might not give result so quickly.
She may require blood transfusion.
Consult physician and get examined.
ok and take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor